Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Nausea with vomiting all day, tender and swollen breasts, excessive sleep, fatigue, light spotting. On ortho evra patch. Pregnancy or side effect of patch?

Hi. I started using the ortho evra bc patch two months ago, but it fell off early and i am having nausea with some vomiting all day every day for the past 2 weeks, tender, swollen, hot, painful breasts, serious fatigue sleeping 18-22 hours a day, lower back pain, cramping, and slight spotting. Do you think this is due to the birth control or do you think it may be a pregnancy?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
these symptoms could indicate hormonal dysfunction as well as pregnancy. Since you said, that the patch fell off early, there could be a chance of pregnancy. You need to rule out pregnancy first. If that is ruled out then these signs are due to hormonal dysfunction due to the patch falling off.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor